Convergence of operators semigroups generated by elliptic operators

Röckner M, Zhang TS (1997)
Osaka Journal of Mathematics 34(4): 923-932.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Erscheinungsjahr
Zeitschriftentitel
Osaka Journal of Mathematics
Band
34
Ausgabe
4
Seite(n)
923-932
ISSN
PUB-ID

Zitieren

Röckner M, Zhang TS. Convergence of operators semigroups generated by elliptic operators. Osaka Journal of Mathematics. 1997;34(4):923-932.
Röckner, M., & Zhang, T. S. (1997). Convergence of operators semigroups generated by elliptic operators. Osaka Journal of Mathematics, 34(4), 923-932.
Röckner, M., and Zhang, T. S. (1997). Convergence of operators semigroups generated by elliptic operators. Osaka Journal of Mathematics 34, 923-932.
Röckner, M., & Zhang, T.S., 1997. Convergence of operators semigroups generated by elliptic operators. Osaka Journal of Mathematics, 34(4), p 923-932.
M. Röckner and T.S. Zhang, “Convergence of operators semigroups generated by elliptic operators”, Osaka Journal of Mathematics, vol. 34, 1997, pp. 923-932.
Röckner, M., Zhang, T.S.: Convergence of operators semigroups generated by elliptic operators. Osaka Journal of Mathematics. 34, 923-932 (1997).
Röckner, Michael, and Zhang, TS. “Convergence of operators semigroups generated by elliptic operators”. Osaka Journal of Mathematics 34.4 (1997): 923-932.